Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 247, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2022, 9:26 PM EDT for 4 counties in Georgia. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2022, 9:26 PM EDT (01:26 UTC)
- Expired
- Jul 8, 2022, 10:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Cobb County, GA, Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 9:29 PM EDT | TSTM WND DMG | 1 Wsw Woodstock, GA | TREE DOWN ON SPRINGFIELD DR |
| Jul 8, 9:34 PM EDT | TSTM WND DMG | 2 N Sweat Mountain, GA | TREE DOWN AT COX RD |
| Jul 8, 9:39 PM EDT | TSTM WND DMG | Hobgood Park, GA | OVER A DOZEN TREES DOWN AND EXTENSIVE, TREE RELATED, STRUCTURAL DAMAGE IN NEIGHBORHOOD OF VICTORIA STATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
366
WUUS52 KFFC 090126
SVRFFC
GAC057-067-117-121-090200-
/O.NEW.KFFC.SV.W.0247.220709T0126Z-220709T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
926 PM EDT Fri Jul 8 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Cherokee County in north central Georgia...
Northwestern Forsyth County in north central Georgia...
Northeastern Cobb County in north central Georgia...
Northeastern Fulton County in north central Georgia...
* Until 1000 PM EDT.
* At 926 PM EDT, severe thunderstorms were located along a line
extending from Ball Ground to near Buffington to Lebanon, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Canton, Cumming, Sandy Springs, Roswell, Alpharetta, Milton,
Woodstock, Holly Springs, Ball Ground, Free Home, Buffington,
Hickory Flat, Drew, Hightower, Matt, Lathemtown, Hobgood Park,
Union Hill, Sweat Mountain and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3434 8426 3433 8426 3434 8424 3429 8412
3409 8421 3398 8438 3416 8465 3427 8451
3438 8440 3437 8440 3438 8439 3438 8437
TIME...MOT...LOC 0126Z 302DEG 25KT 3435 8435 3421 8445 3413 8453
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
765
WWUS52 KFFC 090144
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
944 PM EDT Fri Jul 8 2022
GAC057-067-117-121-090200-
/O.CON.KFFC.SV.W.0247.000000T0000Z-220709T0200Z/
Cherokee GA-Forsyth GA-Cobb GA-Fulton GA-
944 PM EDT Fri Jul 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN CHEROKEE...NORTHWESTERN FORSYTH...NORTHEASTERN COBB AND
NORTHEASTERN FULTON COUNTIES...
At 944 PM EDT, severe thunderstorms were located along a line
extending from Hightower to Milton to near Sweat Mountain, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Canton, Cumming, Sandy Springs, Roswell, Alpharetta, Milton,
Woodstock, Holly Springs, Free Home, Buffington, Hickory Flat, Drew,
Union Hill, Sweat Mountain, Hightower, Birmingham, Matt, Little River
Landing, Lebanon and Holbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3429 8434 3431 8426 3432 8421 3429 8412
3409 8421 3398 8438 3416 8465 3421 8456
3428 8440
TIME...MOT...LOC 0144Z 302DEG 25KT 3428 8422 3414 8432 3406 8440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:57 PM EDT, 6 hours 29 minutes earlier.
Area forecast discussion, Jul 8, 2:57 PM EDT, 6 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EDT Fri Jul 8 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... As close to a pattern change as we're likely to get is on tap as we enter the weekend. A mid-level ridge has presided over the pattern in the southeast for the better part of the last month, but its center has begun to (and will continue to) retrograde back across the Desert southwest. The eastern edge of the ridge has been the dominant flow branch over the past day or so, placing the southeast under deep but weak northwesterly flow. Any weak disturbance traversing our ridge setup will locally enhance convective development, and it is possible that we see some organization of storms into clusters, aided by both their own cold pools and any remnant outflow boundaries from the past several days of convective activity. Owing to the position of the Bermuda High along the Carolina coast, our steady plume of Gulf moisture has held PWATs steady in the 2-2.25" range. Analyzed SBCAPE was already approaching 3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z sounding revealed upwards of 4000 J/kg MUCAPE after convective temperatures were reached. All this to say, conditions are (still) more than sufficient to support explosive initial upward pulses, and water-loaded downdrafts will increase the risk for damaging wind gusts as cores collapse. A Marginal Risk is in place across the entire CWA for the continued threat for localized damaging gusts. Moving into Saturday, the center of the 500 mb high is across the Four Corners region, leaving the southeast in an area of weak flow aloft. This paves the way for a shortwave trough rounding the edge of the ridge to push across southward across the OH River Valley with an attendant frontal boundary in tow. Before FROPA, patchy diurnally-driven convection is possible until the mid-afternoon. Certainly not the healthiest front, but before the moisture gradient atrophies completely, it should bring the most widespread rain chances we've seen in a few weeks for much of north and portions of north central Georgia Saturday evening. Currently, CAMS are depicting a weaker initial line, likely associated with the prefrontal trough, pushing through to central GA around 18Z Saturday, and proper frontal convection moving through closer to 00Z Sunday. The southeastward extent of the front before stalling out will determine how much of the state feels relief from the utterly oppressive dewpoints that have plagued us the past week. A Heat Advisory is in effect through 7 PM today for lingering heat index values above 105F. It's likely that locales south of I-20 experienced several hours of Heat Advisory criteria before convective initiation and an abundance of rain-cooled air associated with collapsing storms. Any clearing following storm dissipation will result in even more oppressive dewpoints despite potentially cooler temperatures. 96 .LONG TERM /Sunday through Friday/... We start off the long term forecast with a weak frontal boundary pushing through the forecast area towards south GA Saturday night into Sunday. Scattered to numerous showers and thunderstorms will likely be ongoing overnight, especially in the vicinity of the front as it sags south. PoPs during the day on Sunday will largely be dependent on how far south this front travels. Most of the activity is expected to remain confined to southern GA where the front stalls. As previously mentioned, the front will push through much of the area, resulting in a slight wind shift, before stalling and waffling around across southern GA for a few days. Still the biggest forecast question for the long term is how much and to what extend slightly cooler, drier air filters in behind the front. Overall, not expecting a drastic change as it is summertime and moisture will still hang around given northeasterly winds bringing in some moisture from the Atlantic. Though in looking at 1000-500mb RH, there still remains some inconsistencies as far as timing in the arrival of lower moisture across north GA. Some guidance is a little bit more aggressive with bringing this through much of the region while other guidance is a little more conservative. Given weak synoptic flow and other smaller-scale influences, will not deviate too much from what was previously forecast. While high moisture content will still hang around despite the passing front, conditions wont be quite as unbearable early next week. High temperatures will be in the 80s with dewpoints in the upper 60s to low 70 on Monday. This will be the trend for a good part of the extended forecast, though a gradual uptick in moisture will be likely as we progress through the period. Diurnal convection will be possible each day primarily during the afternoon with chances tapering off at night. The stationary boundary draped across the south may aid in further development and higher convective chances next week. We may get another reinforcing boundary pushing through around mid-week aiding in further rain chances for the area. Though it's still too soon for specifics...stay tuned. 07 && .AVIATION... 18Z Update... VFR conditions generally expected to persist through the TAF period. Isolated to scattered SHRA/TSRA likely through late tonight, with a TEMPO in effect from 18-22Z to capture best window for VRB gusts, frequent lightning, and reduced vsbys at ATL. More organized SHRA/TSRA likely tomorrow with frontal passage. FEW to SCT Cu field will continue through the afternoon. Winds will stay from the W side at less than 10 kts. Patchy MVFR cigs possible overnight at southern TAF sites. Fog also possible, but heavily dependent on where heaviest rain falls/sky coverage. //ATL Confidence...18Z Update... Low to medium confidence on morning MVFR cigs/vsbys. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 72 85 / 30 80 70 70 Atlanta 76 91 73 85 / 30 80 70 60 Blairsville 69 84 67 80 / 50 90 70 60 Cartersville 74 91 70 86 / 40 90 70 50 Columbus 76 91 74 89 / 30 70 70 80 Gainesville 75 90 71 83 / 30 80 70 60 Macon 75 92 73 90 / 30 70 70 80 Rome 76 91 72 90 / 30 90 70 50 Peachtree City 74 91 70 86 / 30 80 70 70 Vidalia 75 90 75 88 / 30 60 60 90 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton... Warren...Washington...Webster...Wheeler...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...96 LONG TERM....07 AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1045 AM EDT Fri Jul 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1045 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect for all but the mountainous areas of north Georgia. Widespread heat index values in the triple digits are expected with several areas reaching values between 105 and 109. Please use caution when exercising or working outdoors and take frequent breaks. Scattered to numerous showers and thunderstorms will be possible again today into tonight. Some storms could be strong to severe with the damaging wind gusts, frequent lightning, and brief period of heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Heat Index values up to 105 will be possible again on Saturday before less extreme conditions settle in next week. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 8, 8:41 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
841 PM EDT Fri Jul 8 2022
GAZ008-009-015-016-090115-
Union GA-Towns GA-White GA-Lumpkin GA-
841 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of southeastern Towns,
northeastern Lumpkin, northern White and southeastern Union Counties
through 915 PM EDT...
At 841 PM EDT, a line of strong thunderstorms was along a line
extending from near Moccasin Creek State Park to near Anna Ruby Falls
to near Woods Hole Shelter, and moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Helen, Unicoi State Park, Whitley Gap Shelter, Robertstown, Titus,
Mountain Scene, Woods Hole Shelter, Low Gap Shelter, Camp Coleman
Lake, Anna Ruby Falls, Smithgall Woods Conservation Are, Porter
Springs, Turners Corner, Blood Mountain Shelter, Sautee, Qualatchee
Lake and Vogel State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3494 8360 3492 8359 3491 8363 3490 8363
3488 8366 3483 8366 3482 8365 3480 8368
3479 8368 3477 8363 3474 8362 3469 8364
3465 8366 3460 8398 3474 8401 3481 8377
3495 8363
TIME...MOT...LOC 0041Z 330DEG 9KT 3488 8364 3475 8375 3470 8395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 8, 8:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT FRI JUL 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 2 SSE MILAN 31.99N 83.04W
07/08/2022 TELFAIR GA 911 CALL CENTER
TREE DOWN ON MILAN CEMETERY RD AT TEMPERANCE RD
&&
EVENT NUMBER FFC2200799
SMLocal storm report, Jul 8, 8:49 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT FRI JUL 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 NW CHICKAMAUGA 34.88N 85.30W
07/08/2022 WALKER GA SOCIAL MEDIA
TREE AND POWERLINES REPORTED DOWN NEAR THE INTERSECTION
OF WHEELER RD AND GORDON ST.
&&
EVENT NUMBER FFC2200800
NMSpecial weather statement, Jul 8, 8:54 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
854 PM EDT Fri Jul 8 2022
GAZ020-021-032-090130-
Cobb GA-Cherokee GA-Bartow GA-
854 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southwestern
Cherokee, north central Cobb and southeastern Bartow Counties through
930 PM EDT...
At 854 PM EDT, a strong thunderstorm was over Little River Landing,
or 8 miles southwest of Canton, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Canton, Woodstock, Holly Springs, Little River Landing, Hickory Flat,
George Washington Carver St Pk, Lebanon, Kellogg Creek, Oak Grove,
Sutallee, Hobgood Park and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3413 8471 3428 8464 3423 8438 3413 8441
3400 8452
TIME...MOT...LOC 0054Z 300DEG 8KT 3417 8462
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 9:03 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
903 PM EDT Fri Jul 8 2022
GAZ007-013-014-021-090130-
Gilmer GA-Dawson GA-Cherokee GA-Pickens GA-
903 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of northern Cherokee,
southeastern Gilmer, western Dawson and Pickens Counties through 930
PM EDT...
At 903 PM EDT, a line of strong thunderstorms was along a line
extending from Cartecay to Waleska, and moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Canton, Jasper, Ball Ground, Nelson, Waleska, East Ellijay, Talking
Rock, Buffington, Amicalola Falls State Park, Union Hill, Sequoyah
Lake, Talona, Marblehill, Fausett Lake, Cartecay, Salacoa Valley,
Blaine, Lake Tamarack, Talmadge and Tate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3456 8420 3434 8427 3417 8440 3436 8464
3476 8443
TIME...MOT...LOC 0103Z 328DEG 19KT 3464 8439 3434 8455
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 8, 9:05 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
905 PM EDT Fri Jul 8 2022
GAZ008-014>016-022-023-090130-
Hall GA-Dawson GA-Union GA-Forsyth GA-White GA-Lumpkin GA-
905 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of northeastern Forsyth,
Lumpkin, southwestern White, southeastern Dawson, northwestern Hall
and south central Union Counties through 930 PM EDT...
At 905 PM EDT, a line of strong thunderstorms was along a line
extending from Gooch Mountain Shelter to near McKee to Coal Mountain,
and moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Dahlonega, Dawsonville, Oakwood, Suches, Dougherty, Coal
Mountain, Matt, Silver City, Chestatee, Murrayville, Camp Coleman
Lake, Oscarville, Auraria, Garland, Smithgall Woods Conservation Are,
Porter Springs, Turners Corner, Nimblewill and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3469 8374 3446 8388 3421 8388 3426 8417
3451 8418 3472 8403
TIME...MOT...LOC 0105Z 279DEG 8KT 3465 8401 3450 8411 3430 8412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 8, 8:09 PM EDT | Special Weather Statement | FFC | Whitfield | 21 min |
| Jul 8, 8:16 PM EDT | Special Weather Statement | FFC | Fannin, Union | 29 min |
| Jul 8, 8:29 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 31 min |
| Jul 8, 8:41 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 8, 8:54 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Jul 8, 9:03 PM EDT | Special Weather Statement | FFC | Cherokee, Gilmer, Pickens | 27 min |
| Jul 8, 9:05 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| Jul 8, 9:37 PM EDT | Special Weather Statement | FFC | Banks, Hall | 23 min |
| Jul 8, 9:54 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Gwinnett | 36 min |
| Jul 8, 10:04 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 26 min |
| Jul 8, 10:09 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 36 min |
| Jul 8, 10:25 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Jul 8, 10:27 PM EDT | Special Weather Statement | FFC | Barrow, Rockdale, Walton | 33 min |
| Jul 8, 10:29 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 8, 10:44 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 8, 10:59 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale | 31 min |
| Jul 8, 11:01 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 8, 11:22 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes | 38 min |
| Jul 8, 11:31 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 29 min |
| Jul 8, 11:58 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 32 min |
| Jul 9, 12:02 AM EDT | Special Weather Statement | FFC | Wilkes | 43 min |
| Jul 9, 12:25 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Hancock, Jones, Monroe, Twiggs and 2 more | 50 min |
| Jul 9, 6:33 AM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Jul 9, 8:30 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 30 min |
| Jul 9, 9:11 AM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jul 9, 9:41 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Jul 9, 10:34 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 26 min |
| Jul 9, 10:56 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 9, 11:02 AM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 9, 11:14 AM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jul 9, 11:29 AM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 37 min |
| Jul 9, 12:14 PM EDT | Flash Flood Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 5 hr |
| Jul 9, 12:45 PM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Troup | 6 hr |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Houston, Macon, Schley, Stewart, Webster | 36 min |
| Jul 9, 2:09 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski | 36 min |
| Jul 9, 2:45 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Pulaski, Telfair and 4 more | 45 min |
| Jul 9, 3:30 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.